Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

171 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is pinpoint red spots on the skin a side effect of imuran?

Premium Questions

doctor1 MD

Could Imuran, taken for eighteen years as a suppressant after Autoimmune Hepatitis cause kidney disease? ...

doctor1 MD

I was taking Imuran . After a few days I started doing Black stools and it occurred several times a day. Checking side effects I was told to stop taking Imuran and tell my Dr. He tried to tie it to some ...

doctor1 MD

initially from bad side effects issues. But won't even ANSWER me about this. Literally. I'm starting ...Hi. If I lose a considerable amount of weight, should my amount of Imuran (for non ...

doctor1 MD

Guidance for getting off of 150 mg Immuran a day (after several years)

doctor1 MD

in remission. For the Crohn's I am on Imuran and allopurinol , and I used to be on Humira . I recently ... medications, cosmetics, lotions, detergents, foods, etc. I have tried antihistamines, sensitive skin products ...

Public Forum Discussions

doctor1 MD

he started me on Imuran. I quit that as well. I was getting migraine aura & other terrible side effects. I don t have any deformity. I am considering just trying healthy diet & quit these drugs. I ...

doctor1 MD

Hello, I have tapered down to 25mg of Imuran from 200 mg. I would really like to stop taking this medication but very fearful of a flare up. \I have been on Imuran for about 11 years with mild side effects ...

doctor1 MD

What are the alternatives to imuran? I have ulcerative colitis and am currently on orednisolone and mezavant but my doe us list want me to go onto imuran soon. I am concerned due to the side effects ...

doctor1 MD

about it and the side effects, it sounds awful, but I know online chat boards are usually people with negative experiences. I would like to know if it is worth the many miserable side effects and long ...

doctor1 MD

effect to the imuran I have had 2 blood test since I ve been on the medication & they were both normal ...Hi I ve been on imuran tabs 2 per day for the last 3 months for crohns For the last few weeks I ve ...

doctor1 MD

skin. I ve been prescribed Cyclosporine, Imuran(sp?) and Prednisone (not all at once) with no relief. I ......any suggestions for something herbal without the scary side affects will be greatly appreciated. Thank You!!!! ...

doctor1 MD

Imuran and Tracleer (Bosentan). I have been experiencing increased anxiety and insomnia since raising the dose. Can you tell me if any of these meds have cognitive side effects? I have been prescribed 10 mg ...

doctor1 MD

was on Steroids for 3 times during my flares at Aug 2011, Aug 2012 and Aug 2013.. Iwas on Imuran (Azathiouprine ) 100 mg , 54kGs wt..after stopping steroids… As I got Skin rashes in Jan 2013 I stopped Imuran.. after ...

doctor1 MD

I have Crohn s disease and am taking Imuran (3 tablets.. I think 150mg). I take a natural .... About a week ago, I have started to each a lot of red cabbage as I have been finding myself constipated ...

doctor1 MD

In two daysI will be totally off the prednisone and Imuran I have been using to treat my dermamyositis for the last 8 monthsl. Recently I am having trouble with my skin itching and was wondering ...

Mobile Questions and Answers

doctor1 MD

no stroke is not the side effect. but it may occur due to advance malignancy. do not forget to thank you to me.